Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 10, Pages 1779–1784 (Mi zvmmf4768)  

This article is cited in 1 scientific paper (total in 1 paper)

State observability of elastic vibrations in distributed and lumped parameter systems

A. I. Egorov, L. N. Znamenskaya

Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, Moscow oblast, 141700, Russia

Abstract: State observation problems for the vibrations in a distributed and lumped parameter system are solved. The vibrations of the distributed parameter object are described by boundary value problems with Dirichlet boundary conditions, while the lumped parameter object is described by a secondorder ordinary differential equation.

Key words: observability, elastic vibrations, wave equation, distributed and lumped parameter system.

Full text: PDF file (724 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:10, 1700–1705

Bibliographic databases:

UDC: 519.626
Received: 17.12.2008
Revised: 28.04.2009

Citation: A. I. Egorov, L. N. Znamenskaya, “State observability of elastic vibrations in distributed and lumped parameter systems”, Zh. Vychisl. Mat. Mat. Fiz., 49:10 (2009), 1779–1784; Comput. Math. Math. Phys., 49:10 (2009), 1700–1705

Citation in format AMSBIB
\Bibitem{EgoZna09}
\by A.~I.~Egorov, L.~N.~Znamenskaya
\paper State observability of elastic vibrations in distributed and lumped parameter systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 10
\pages 1779--1784
\mathnet{http://mi.mathnet.ru/zvmmf4768}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 10
\pages 1700--1705
\crossref{https://doi.org/10.1134/S0965542509100054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000270979900005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76349096883}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4768
  • http://mi.mathnet.ru/eng/zvmmf/v49/i10/p1779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Egorov, L. N. Znamenskaya, “Nablyudaemost uprugikh kolebanii seti s raspredelennymi i sosredotochennymi parametrami po svobodnym granitsam”, Tr. IMM UrO RAN, 16, no. 5, 2010, 76–81  mathnet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:237
    Full text:96
    References:40
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021